# SDR ARWA980465

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT HAND WHEEL WELL, TRAPEZOID FITTING HAS A 7 INCH CRACK.  REMOVED CRACKED TRAPEZOID, LOCATED, DRILLED AND INSTALLED NEW TRAPEZOID FITTING IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY, DRAWING NR 5616481 AND SRM 51-1-20D, 51-3-0.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 1379, CONTROL NR 1534.
